MathSciNet Relay Station
MathSciNet bibliographic data
MR2034314 55M30 (57R30)
Colman, Hellen; Hurder, Steven LS-category of compact Hausdorff foliations. Trans. Amer. Math. Soc. 356 (2004), no. 4, 1463–1487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement